Transversal fluctuations for a first passage percolation model

Yuri Bakhtin, Wei Wu

Research output: Contribution to journalReview article

Abstract

In 1996, Licea, Newman, and Piza proved that for a rather convoluted definition of the transversal fluctuation exponent in first passage percolation, that exponent is bounded below by 3/5. In this paper we introduce a new first passage percolation model in a Poissonian environment on R2, and prove the same estimate for a natural clean notion of the exponent.

Original languageEnglish (US)
Pages (from-to)1042-1060
Number of pages19
JournalAnnales de l'institut Henri Poincare (B) Probability and Statistics
Volume55
Issue number2
DOIs
StatePublished - May 1 2019

Fingerprint

First-passage Percolation
Exponent
Fluctuations
Model
Estimate

Keywords

  • First passage percolation
  • Poissonian potential
  • Superdiffusivity
  • Transversal fluctuation

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Cite this

Transversal fluctuations for a first passage percolation model. / Bakhtin, Yuri; Wu, Wei.

In: Annales de l'institut Henri Poincare (B) Probability and Statistics, Vol. 55, No. 2, 01.05.2019, p. 1042-1060.

Research output: Contribution to journalReview article

@article{1aae23cb78b4454fbf5019b6bb8c5ae7,
title = "Transversal fluctuations for a first passage percolation model",
abstract = "In 1996, Licea, Newman, and Piza proved that for a rather convoluted definition of the transversal fluctuation exponent in first passage percolation, that exponent is bounded below by 3/5. In this paper we introduce a new first passage percolation model in a Poissonian environment on R2, and prove the same estimate for a natural clean notion of the exponent.",
keywords = "First passage percolation, Poissonian potential, Superdiffusivity, Transversal fluctuation",
author = "Yuri Bakhtin and Wei Wu",
year = "2019",
month = "5",
day = "1",
doi = "10.1214/18-AIHP908",
language = "English (US)",
volume = "55",
pages = "1042--1060",
journal = "Annales de l'institut Henri Poincare (B) Probability and Statistics",
issn = "0246-0203",
publisher = "Institute of Mathematical Statistics",
number = "2",

}

TY - JOUR

T1 - Transversal fluctuations for a first passage percolation model

AU - Bakhtin, Yuri

AU - Wu, Wei

PY - 2019/5/1

Y1 - 2019/5/1

N2 - In 1996, Licea, Newman, and Piza proved that for a rather convoluted definition of the transversal fluctuation exponent in first passage percolation, that exponent is bounded below by 3/5. In this paper we introduce a new first passage percolation model in a Poissonian environment on R2, and prove the same estimate for a natural clean notion of the exponent.

AB - In 1996, Licea, Newman, and Piza proved that for a rather convoluted definition of the transversal fluctuation exponent in first passage percolation, that exponent is bounded below by 3/5. In this paper we introduce a new first passage percolation model in a Poissonian environment on R2, and prove the same estimate for a natural clean notion of the exponent.

KW - First passage percolation

KW - Poissonian potential

KW - Superdiffusivity

KW - Transversal fluctuation

UR - http://www.scopus.com/inward/record.url?scp=85066149692&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85066149692&partnerID=8YFLogxK

U2 - 10.1214/18-AIHP908

DO - 10.1214/18-AIHP908

M3 - Review article

AN - SCOPUS:85066149692

VL - 55

SP - 1042

EP - 1060

JO - Annales de l'institut Henri Poincare (B) Probability and Statistics

JF - Annales de l'institut Henri Poincare (B) Probability and Statistics

SN - 0246-0203

IS - 2

ER -